# SDR AU960716

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Incorrect Mod
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING RIB LOCATED IN ENGINE BAY ILLEGALLY MODIFIED - A HOLE HAD BEEN DRILLED THROUGH THE RIB STAINLESS STEEL FIRE BARRIER TO FACILITATE PUSHROD REMOVAL - THE HOLE WAS LEFT UNCOVERED ALLOWINGA POSSIBLE ENGINE FIRE TO PENETRATE TO THE FIBREGLASS LEADINGEDGE AREA CONTAINING FUEL PLUMBING - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED MODIFICATION
